MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS?; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE

BOSTON SCIENTIFIC CORPORATION AXIOS?; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Model Number M00553660
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150201 captures the reportable event of stent failure to deploy.Block h11: following an update to the axios risk documentation, this event is being reported as part of the efforts associated with boston scientific's nonconforming events and prevention investigation, (b)(4).Investigation results: with all available information, boston scientific corporation concludes that the reported event of stent failure to deploy was not able to be confirmed since the device has been returned with the stent fully expanded and deployed.The cause could not be established.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: an axios stent with electrocautery enhanced delivery system was received for analysis.The stent was returned fully expanded and deployed.Risk review: a risk review was completed and confirmed that the event of "stent failure to deploy" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was intended to be implanted transgastric to treat walled off necrosis (won) during an endoscopic ultrasound (eus) procedure performed on (b)(6) 2024.During the procedure, the physician reported that the axios stent failed to deploy.The procedure was able to be completed by using another of the same device.There were no patient complications reported as a result of this event.

Brand Name
AXIOS?
Common Device Name
PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25145254
Report Number3005099803-2026-01843
Device Sequence Number10752043
Product Code PCU
UDI-Device Identifier08714729951179
UDI-Public(01)08714729951179(17)250806(10)34577260
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K220112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2025
Device Model NumberM00553660
Device Catalogue NumberM00553660
Device Lot Number0034577260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown